Alert archive / Mississippi / Flash Flood Warnings in 2006
Flash Flood Warning 30, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 16, 2006, 10:12 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 16, 2006, 10:12 PM CDT (03:12 UTC)
- Expired
- Oct 17, 2006, 4:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 31 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 16, 11:30 PM CDT | FLOOD | Madison, MS | FLOODING ALONG INTERSTATE 55 BETWEEN MADISON AND RIDGELAND. LOCALIZED STREET FLOODING IN CANTON. |
| Oct 17, 12:15 AM CDT | FLASH FLOOD | W Canton, MS | WATER IN HOUSES AND STREETS UNDER WATER IN WESTERN PORTIONS OF CANTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 123 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 536 m²/s²
- 0-3 km storm-relative helicity
- 751 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 170318
FFWJAN
MSC049-089-121-170915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CDT MON OCT 16 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HINDS COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...JACKSON...CLINTON
MADISON COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON
RANKIN COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...RICHLAND...PEARL...FLOWOOD...BRANDON
* UNTIL 415 AM CDT TUESDAY
* AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM A THUNDERSTORMS MOVING INTO THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PELAHATCHIE...FLORA...EDWARDS AND BOLTON
THE HEAVIEST RAINFALL HAS MAINLY BEEN ACROSS WESTERN HINDS COUNTY
WHICH HAS SEEN 2 TO 3 INCHES IN THE LAST 3 HOURS BUT AS A LINE
OF STORMS MOVE EAST THE RAINFALL WILL PICK UP ACROSS THE METRO AREA.
AN INCH TO 2 INCHES WILL BE POSSIBLE OVER THE METRO AREA IN LESS
THAN AN HOUR AND THIS CAN QUICKLY LEAD TO PROBLEMS ON ROADS.
2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN OVER THE WARNED AREA WITH
AND ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES POSSIBLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3236 9068 3236 9062 3251 9055 3260 9033
3264 9029 3270 9009 3287 8995 3287 8974
3264 8973 3259 8980 3237 8973 3207 8973
3205 9072
$$
CAB2 follow-up statements
000
WGUS74 KJAN 170601
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1259 AM CDT TUE OCT 17 2006
MSC049-089-170609-
HINDS MS-MADISON MS-
1259 AM CDT TUE OCT 17 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON AND HINDS
COUNTIES...
LAT...LON 3226 9016 3238 9010 3243 9000 3252 8992
3256 8987 3258 8982 3257 8981 3266 8977
3252 8978 3259 8980 3237 8973 3207 8973
3208 9026
$$
MSC121-170915-
RANKIN MS-
1259 AM CDT TUE OCT 17 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
RANKIN COUNTY...
AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER EASTERN RANKIN
COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PELAHATCHIE...PEARL...FLOWOOD AND BRANDON
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3226 9016 3238 9010 3243 9000 3252 8992
3256 8987 3258 8982 3257 8981 3266 8977
3252 8978 3259 8980 3237 8973 3207 8973
3208 9026
$$
22000
WGUS74 KJAN 170839
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
340 AM CDT TUE OCT 17 2006
MSC121-170850-
RANKIN MS-
340 AM CDT TUE OCT 17 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RANKIN COUNTY...
LAT...LON 3226 9016 3238 9010 3243 9000 3252 8992
3256 8987 3258 8982 3257 8981 3266 8977
3252 8978 3259 8980 3237 8973 3207 8973
3208 9026
$$
MMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 3:15 PM CDT, 6 hours 57 minutes earlier.
Area forecast discussion, Oct 16, 3:15 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION...CORRECTION...
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT MON OCT 16 2006
...FLASH FLOOD AND SEVERE WEATHER EVENT POSSIBLE FOR TONIGHT...
.DISCUSSION...CORRECTION FOR WIND ADVISORY FOR THE NORTHWEST DELTA
REGION FOR THIS EVENING.
TONIGHT THROUGH TUESDAY TUESDAY NIGHT...
LATEST SATELLITE IMAGERY SHOWS THAT A HEAVY RAIN EVENT IS UNDERWAY
ACROSS THE REGION WITH A LARGE CONVECTIVE COMPLEX. A SERIES OF
MIDLEVEL SHORTWAVES WERE NOTED MOVING ACROSS THE REGION. THIS WAS
AHEAD OF A STRONG SHORT WAVE MOVING THROUGH THE SOUTHERN
PLAINS...WHICH WAS PUSHING DEEP GULF MOISTURE(PRECIP WATER OVER 2.5
INCHES...WHICH IS 2-3 STANDARD DEVIATIONS ABOVE NORMAL) OVER THE
REGION. SURFACE ANALYSIS SHOWS THE WARM FRONT MOVING NORTH OVER THE
REGION WITH THE SURFACE LOW OVER SOUTHWEST ARKANSAS.
CONCERNING FLASH FLOOD POTENTIAL...SEVERAL INGREDIENTS HAVE
COME TOGETHER FOR VERY HEAVY RAINFALL OVER THE FORECAST AREA AREA
FOR TONIGHT. A TROPICAL AIRMASS WITH PRECIPITABLE WATER VALUES > 2.5
INCHES (250% AVG) EXISTS OVER THE REGION IN A VERY FAVORABLE
TROUGH-TO-RIDGE SYNOPTIC PATTERN ACROSS THE SOUTHERN CONUS. AREA
RADARS ARE SHOW MODERATE TO HEAVY RAINS ACROSS THE REGION ALONG WITH
SOME STRONG TO SEVERE CONVECTION.
WHILE THIS CONVECTION IS CURRENTLY INTERCEPTING THE RICHER GULF
AIR...THAT WILL NOT BE THE CASE ONCE THE PRIMARY TROUGH AXIS OVER
THE SOUTHERN PLAINS APPROACHES FROM THE WEST. THE BUCKLING UPPER JET
AHEAD OF THE TROUGH AND STRENGTHENING LARGE SCALE FORCING/LOW LEVEL
JET WILL KEEP THE TROPICAL AIRMASS MOVING NWD OVER THE FORECAST AREA FOR
TONIGHT. THE GFS INDICATES WET-BULB ZERO HEIGHTS WILL RISE TO ABOVE
600MB. EXPECT GREATEST FORCING OVER THE AREA TO OCCUR DURING THE
LATE AFTERNOON AND EVENING HOURS RESULTING IN WIDESPREAD HEAVY
RAINFALL. WILL CONTINUE THINKING OF 2-5 INCHES STORM TOTALS ON
AVERAGE...BUT HIGHER AMOUNTS ARE LIKELY AND LOCATION WILL DEPEND ON
WHERE DEEPER CONVECTION CAN DEVELOP AND TRAIN. MODELS CONTINUE TO
VARY ON QPF SOLUTIONS...BUT STILL FEEL AREA ALONG AND NW OF THE
NATCHEZ TRACE MIGHT MOST FAVORABLE FOR GETTING RAINFALL GREATER THAN
5 INCHES. WILL CONTINUE FLASH FLOOD WATCH FOR ENTIRE AREA FOR
TONIGHT ANY CASE AS SET-UP SUGGESTS PROLIFIC RAINFALL TOTALS COULD
OCCUR JUST ABOUT ANYWHERE IN AREA WHEN ALL IS SAID AND DONE TUESDAY
MORNING.
CONCERNING SEVERE WEATHER POTENTIAL...WITH TORNADO WATCHES ACROSS
THE REGION AND STRONG LOW LEVEL SHEAR. SEVERE WEATHER WILL CONTINUE
MAINLY SOUTH OF INTERSTATE 20 AS VERY RICH (LOW LCL) MARINE LAYER
SURGES NWD INTO SOUTHWEST PORTIONS OF THE FORECAST AREA BEHIND THE
SURFACE WARM FRONT IN A STRONGLY SHEARED ENVIRONMENT (0-1KM
EFFECTIVE SHEAR 40KTS). THE MAIN RISKS WILL BE DAMAGING WIND GUSTS
AND ISOLATED TORNADOES ACROSS THE SOUTH HALF THROUGH THE EVENING
HOURS. OTHERWISE WENT CLOSE TO MAV TEMP GUIDANCE AND KEPT HIGH POPS
FOR TONIGHT AND A LITTLE HIGHER THAN GUIDANCE FOR TUESDAY
MORNING./17/
LONG TERM...(WEDNESDAY THROUGH MONDAY)...
THE UPPER PATTERN WILL BE RATHER PROGRESSIVE WITH SYSTEMS COMING THROUGH
EVERY 2 TO 3 DAYS. MEDIUM RANGE MODELS SHOW ANOTHER UPPER TROUGH
SWINGING THROUGH THE PLAINS AT MIDWEEK. THE ASSOCIATED COLD FRONT
WILL PUSH THROUGH THE REGION ON WEDNESDAY NIGHT. THE NAM AND GFS
AGREE THAT THERE WILL BE SOME RAIN WITH THE FRONT. PRECIPITABLE
WATER WILL INCREASE TO AROUND 2 INCHES. THE GFS WAS MORE POST
FRONTAL WITH THE RAINFALL. THERE WILL BE SOME UPPER JET
DYNAMICS...BUT LIMITED INSTABILITY. SO WILL KEEP IT SHOWERS FOR THIS
SYSTEM.
UPPER FLOW FLATTENS BACK OUT QUICKLY FRIDAY AFTERNOON AND THE NEXT
SERIES OF SHORT WAVES WILL ALREADY BE ON THE WAY AS THEY DROP
THROUGH INTO THE NORTHERN PLAINS. COOL HIGH PRESSURE WILL MOVE
ACROSS THE REGION FOR THURSDAY NIGHT THROUGH FRIDAY AS THE UPPER
TROUGH SWINGS ACROSS THE REGION. THE NEXT COLD FRONT WILL MOVE
TOWARD THE REGION ON SATURDAY AND PUSH THROUGH ON SATURDAY NIGHT
INTO EARLY SUNDAY. PRECIPITABLE WATER WILL RISE TO AROUND 1.8 INCHES
AS ANOTHER UPPER TROUGH SWINGS THROUGH THE AREA FOR THE WEEKEND. THE
RAINS WILL CLEAR OUT BY SUNDAY AFTERNOON. A COOL AND DRY
AIRMASS WILL BEGIN THE UPCOMING WORK WEEK.
AS FAR AS POPS ARE CONCERN THE MODELS SEEM TO GO BACK AND FORTH ON THE
RAINFALL POTENTIAL WITH THURSDAY SYSTEM.
AS FAR AS TEMPS ARE CONCERN WILL KEEP TO CURRENT FORECAST./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 67 87 62 87 / 100 35 7 12
MERIDIAN 65 86 55 86 / 100 68 7 12
VICKSBURG 66 88 61 88 / 100 13 7 12
HATTIESBURG 70 90 60 89 / 100 68 6 12
NATCHEZ 69 87 64 87 / 100 17 7 12
GREENVILLE 63 84 60 88 / 100 10 8 12
GREENWOOD 66 83 60 87 / 100 16 7 12
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ026-
MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-
MSZ037-MSZ038-MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-
MSZ047-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-
MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-
MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-MSZ019-
MSZ025-MSZ034-MSZ035-MSZ040-MSZ041.
LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ015-
LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007-LAZ008-
LAZ009.
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ074-ARZ075.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-ARZ075.
&&Hazardous weather outlook, Oct 16, 3:34 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 334 PM CDT MON OCT 16 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 172034- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 334 PM CDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL BE POSSIBLE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT... ESPECIALLY SOUTH OF INTERSTATE 20. A STRONG UPPER LEVEL LOW PRESSURE TROUGH WILL APPROACH FROM THE WEST THIS AFTERNOON...SENDING A WARM FRONT AND TROPICAL AIR NORTHWARD ACROSS THE AREA. ALTHOUGH INSTABILITY IS WEAK IN THE TROPICAL AIRMASS...THERE WILL BE JUST ENOUGH TO PRODUCE STRONG THUNDERSTORMS OVER THE OUTLOOK AREA...ESPECIALLY TO THE SOUTH OF INTERSTATE 20. VERY STRONG WIND SHEAR WILL CREATE A FAVORABLE ENVIRONMENT FOR STORMS TO BECOME SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. ONCE AGAIN...THE GREATEST RISK FOR SEVERE WEATHER WILL EXIST SOUTH OF INTERSTATE 20...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. THE RISK FOR SEVERE WEATHER WILL DIMINISH LATE TONIGHT. ...FLOODING... FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS THE OUTLOOK AREA AS A VERY MOIST TROPICAL AIRMASS SURGES NORTH AHEAD OF THE APPROACHING UPPER LEVEL TROUGH. RAINFALL WILL BECOME VERY HEAVY LATE THIS AFTERNOON...AND REMAIN HEAVY TONIGHT WHICH COULD SET THE STAGE FOR FLASH FLOODING OF STREAMS AND LOW-LYING AREAS. REFER TO THE FLASH FLOOD WATCH FOR MORE DETAIL. ...NON PRECIPITATION... A WIND ADVISORY WILL BE IN EFFECT FOR THE NORTHWEST DELTA REGION FOR SUSTAIN WINDS OF 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. FOR THE REST OF THE REGION A LAKE WIND ADVISORY WILL BE IN EFFECT WITH WINDS OF 20 MPH WITH GUSTS TO AROUND 30 MPH. THESE ADVISORIES WILL BE IN EFFECT UNTIL 10 PM. THIS WILL BE DUE TO A TIGHT PRESSURE GRADIENT OVER THE REGION FROM A STORM SYSTEM THAT WILL MOVE OVER THE REGION TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT...OTHERWISE ACTIVATION SHOULD NOT BE NEEDED THROUGH NEXT MONDAY OCTOBER 23. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Local storm report, Oct 16, 5:12 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 12 N OAK RIDGE 32.80N 91.77W
10/16/2006 MOREHOUSE LA EMERGENCY MNGR
OVERTURNED MOBILE HOME, 18 WHEELER BLOWN OVER, AND POWER
LINES DOWN NEAR MER ROUGE COMMUNITY.
&&
JFAIRLYLocal storm report, Oct 16, 7:59 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CDT MON OCT 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD RAYVILLE 32.47N 91.76W
10/16/2006 RICHLAND LA LAW ENFORCEMENT
SIGNIFICANT FLOODING PARISH WIDE. MANY ROADS CLOSED AND
UNDER WATER.
0600 PM FLASH FLOOD WINNSBORO 32.16N 91.72W
10/16/2006 FRANKLIN LA LAW ENFORCEMENT
SIGNIFICANT FLOODING PARISH WIDE. MANY ROADS CLOSED AND
UNDER WATER.
0417 PM TSTM WND DMG 6 SW HOLLANDALE 33.11N 90.93W
10/16/2006 WASHINGTON MS LAW ENFORCEMENT
A COUPLE OF TREES WERE BLOWN DOWN.
&&
TARVERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 7:27 PM CDT | Tornado Warning | JAN | Holmes | 48 min |
| Oct 16, 7:32 PM CDT | Tornado Warning | JAN | Yazoo | 13 min |
| Oct 16, 8:14 PM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 46 min |
| Oct 16, 8:32 PM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Yazoo | 6 hr |
| Oct 16, 8:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Oct 16, 8:41 PM CDT | Tornado Warning | JAN | Montgomery | 34 min |
| Oct 16, 8:57 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 33 min |
| Oct 16, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 34 min |
| Oct 16, 9:43 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 32 min |
| Oct 16, 9:53 PM CDT | Tornado Warning | JAN | Adams | 37 min |
| Oct 16, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 50 min |
| Oct 16, 10:02 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 43 min |
| Oct 16, 10:30 PM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 45 min |
| Oct 16, 10:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 38 min |
| Oct 16, 10:47 PM CDT | Flash Flood Warning | JAN | Attala | 4 hr |
| Oct 16, 10:54 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 51 min |
| Oct 16, 11:01 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 44 min |
| Oct 16, 11:05 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 55 min |
| Oct 16, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 49 min |
| Oct 16, 11:16 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 44 min |
| Oct 16, 11:55 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 35 min |
| Oct 17, 12:00 AM CDT | Severe Thunderstorm Warning | JAN | Leake | 45 min |
| Oct 17, 12:40 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 50 min |
| Oct 17, 1:40 AM CDT | Severe Thunderstorm Warning | JAN | Smith | 35 min |
| Oct 17, 2:45 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 45 min |
| Oct 17, 3:02 AM CDT | Tornado Warning | JAN | Lamar, Marion | 43 min |
| Oct 17, 3:35 AM CDT | Tornado Warning | JAN | Forrest | 25 min |
Nearby
Flash Flood Warnings in Mississippi, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.